Join the 'Contrave' group to help and get support from people like you.
We found 257 questions associated with the 'Contrave' topic.
Posted 6 Jan 2015 by WriterMom • 24 answers
I've been taking Contrave for about a week. So far no side effects, but not much change in my appetite either. I was hoping for instant hunger disappearance!! Does it take a while for the effectiveness to kick in? Thanks!
Posted 29 Jan 2015 by Mrori • 14 answers
Hello all. Just got home from the doctor and super excited about starting contrave but I'm finding it's not $50-60 as the doctor had told me it's almost three times that amount. Anyone finding it close to that price anywhere?
Posted 7 Jan 2015 by carben • 14 answers
I've been on Contrave since the end of October. Nausea was a side effect at first but then went away. Now the nausea and headaches are back with a vengeance (I vomited yesterday) and I am starting to back off my dosage. Any tips from anyone re: nausea??? I am miserable but really, really want ...
I've been taking Contrave for 5 weeks, I have neither lost nor gained.. I don't see a difference in?
Posted 18 Dec 2014 by Lifenfast4ward • 20 answers
... my appetite, other than getting nauseous quite often. I exercise 4-5 times a week so I'm not sure the Contrave is working for me. Anyone having similar issues?
Posted 21 Jan 2015 by emarriee • 10 answers
Hi, I am on week two of Contrave. I dont have any side effects of nausea or dizziness like I have read. The only thing that I am seeing as of now is having a dry mouth and bad taste all the time. Anyone else having this SE?
Posted 5 Feb 2015 by Aunt juju 70 • 1 answer
Hi everyone Im planning to start contrave soon...just wondering how are u guys liking it so far, any
Posted 8 Dec 2014 by Nishajain • 7 answers
... weight loss success
I'm starting my second week on Contrave. I'm looking forward to talking to others who are taking it?
Posted 25 Dec 2014 by COHgirl • 10 answers
... So far the side effects I've had are minimal. I feel tired sometimes and take a nap (twice in one week). The first day I took a morning and evening dose I felt a little loopy. This will be my second day with two pills, I'll see if the loopy feeling happens again. I do notice that I ...
Posted 29 Apr 2015 by hatchell • 2 answers
Posted 18 Jan 2015 by emarriee • 5 answers
Hey all... Ive been on Contrave for a week now. I am about to start my 2nd week where I take one pill in the pm. What times are yall taking for pills in the pm... Like afternoonish or night time. I take my morning dose around 7am. Thanks:)
Posted 14 Jan 2015 by COHgirl • 15 answers
... I started developing minor constipation. 20% developed this side effect from what I have read. I eat plenty of fiber and drink lots of water. 2-3 days into week four the problem got worse. I've tried OTC medicines, extra fiber supplements, and eating foods that would normally cause ...
Posted 7 Jan 2015 by Seagal • 9 answers
I took my first pill this morning and I had a horrible reaction. I got stomach cramping, and diarrhea really bad. I also felt dizzy, and unbalanced. Is this normal? I'm scared to take my dose tomorrow
Posted 7 days ago by seasunshine • 1 answer
Hi all. Tomorrow will mark two weeks that I've been on Contrave at the full dose of 2 pills 2x/day. Up until now I've had a few side effects like nausea, headache, dizziness, increased anxiety, and dry mouth. Fortunatelly they've all diminished except dry mouth and occasional anxiety ...
Posted 17 days ago by Ljamae32 • 2 answers
Ask a Question
Related Condition Support Groups
Contrave Patient Information at Drugs.com
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)